Immune checkpoint inhibitor-induced hypophysitis with transient ACTH-dependent hypercortisolism.
Аннотация
A woman in her 70s with metastatic melanoma presenting with refractory hypokalaemia on combined immune checkpoint inhibitors, nivolumab-ipilimumab, was diagnosed with adrenocorticotropic hormone (ACTH)-dependent hypercortisolism 11 weeks following the initiation of her immunotherapy. Investigations also demonstrated central hypothyroidism and hypogonadotropic hypogonadism. She underwent imaging studies of her abdomen and brain which revealed normal adrenal glands and pituitary, respectively. She was started on levothyroxine replacement and had close pituitary function monitoring. Two weeks later, her cortisol and ACTH levels started to trend down. She finally developed secondary adrenal insufficiency and was started on hydrocortisone replacement 4 weeks thereafter.This report highlights a case of immunotherapy-related hypophysitis with well-documented transient central hypercortisolism followed, within weeks, by profound secondary adrenal insufficiency. Healthcare professionals should remain vigilant in monitoring laboratory progression in these patients. Early recognition of the phase of hypercortisolism and its likely rapid transformation into secondary adrenal insufficiency can facilitate timely hormonal replacement and prevent complications.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.